Honestly....I started taking this drug with NO IDEA of the withdrawal side effects...I had no effects from the drug really so when I felt like I wanted to stop taking it ( don't really like to have a lot of meds in my body) I was REALLY unpleasantly surprised when I was sick as a dog a week following my cold turkey quit of 20mg a day.
I'm one day past my week mark...and for the past three days, I've been very naseated, dizzy, have heart palpitations, that lead to a "squishing" sound in my ears, running to the bathroom pretty much constantly and had night sweats and violent dreams for a couple of days....anyways NOT fun and don't reccommend the cold turkey approach....if I were still in the same town as the doc who persribed it I would def wean off of it, although, from what I've read the final "off" is still not fun.....
for me....here's what I do....I'm good for about 2 hours in the morning, try to get as much done then as I can..drink lots of water and eat a bannana....about 11 I'm pretty sick...so I take 1 .25 (very small) pill or xanax and then wait 30 min while a cook a HOT meal (very important) by that time the nausea is fading and the hot meal really helps me feel better....that usually helps me hang for the rest of the day until my symptoms start to completely disappear around 5. If I get too dizzy It helps to either take a hot shower or lay down underneath a bunch of blankets...heat really does seem to help with this....anyways hope it helps someone else...today is the third day of the really bad symptoms and it feels better than the last two..hopefully I'm on the downhill slope....
How can you ease the side effects of withdrawal from lexapro
To counteract Lexapro withdrawal symptoms, Prozac is highly advisable. This will lessen the feeling of exhaustion and ringing in the ears.
Yes. I am experiencing it right now as I'm weaning off of my lexapro. More symptoms here: http://depression.emedtv.com/lexapro/lexapro-withdrawal.html
Actually, phenobarbital is used to ease withdrawal symptoms, especially from Benzos.
It is not recommended to stop Lexapro cold turkey. Everyone's withdrawal period is different, and the amount of time it takes to be fully off the drug depends on many factors. Check out this link for information on the topic: http://mentalhealthdaily.com/2014/05/07/lexapro-withdrawal-symptoms-how-long-do-they-last/
I tried going off cymbalta but the withdrawal symptoms were so horrible! I asked the doctor to put me on something else that would help, and she switched me to lexapro, which put an end to my withdrawal symptoms to cymbalta almost immediately. I am now trying to come off lexapro and it is significantly easier.
I attempted to stop taking Lexapro a few months ago, after 6 days of the withdrawal symptoms I went right back on it. The symptoms stopped by the 2nd day and I felt like myself again. Lexapro works wonders with depression but wreaks havoc with it's discontinuation syndrom!
Simply put - anywhere from 8hours to 14 days.
Everyone reacts differently from withdrawal or addition of medications, therefore I am unable to answer your question black and white. However, if you were on Lexapro 5mg by the mouth once per day for three months and now, as per your Doctors instructions are reducing it to 2.5mg and then discontinuing the medication you will most likely have no withdrawal symptoms or side effects.
Everyone's withdrawal period is different, and the amount of time it takes to be fully off the drug depends on many factors. Check out this link for information on the topic: http://mentalhealthdaily.com/2014/05/07/lexapro-withdrawal-symptoms-how-long-do-they-last/
OxyContin can cause strong withdrawal symptoms, so it is difficult to stop OxyContin without withdrawal symptoms. The best way to try to avoid withdrawal symptoms is to taper off or gradually reduce the dose over several weeks. You should also consult your doctor about safe and effective medical treatments to help ease the symptoms of OxyContin withdrawal.
I took Lexapro for 4 weeks and have been experiencing the withdrawal symptoms. I have been off this med for 6 days now and feel lightheaded, nausea, dizziness and having headaches. I sure hope this doesn't last too much longer.
The site below does mention a burning or tingling sensation as one of the withdrawal symptoms. But I would still ask a doctor if I were you.
Involve an MD....benzodiazepines and hypertension drugs can ease up symptoms for first week or two.
It sounds like your having an allergic reaction to Lexapro.
I forgot to say what you are withdrawling from. So my question was is there anything you can do or take at home that will ease withdrawl symptoms from using methadone or heroin
You shouldn't get any withdrawal symptoms while you are taking the drug. However, once you stop taking it it's possible (even if unlikely) to get withdrawal symptoms, even though these are more often associated with other SSRIs (namely Effexor). My friend had a very difficult withdrawal when she quit citalopram, which included things like heart symptoms. It's advisable to taper down your dose instead of just quitting the medication cold turkey.
yes it can
Xanax can be prescribed by your doctor alongside lexapro and taking them at the same time is okay. I am on Lexapro and take Xanex for occasional bouts of anxiety or panic attacks. However, weening yourself off Lexapro with Xanex is probably not the best idea. If you are having withdrawal from Lexapro you should probably go back on it.
have a look here for other people's experiences, some mention very uncomfortable hearing and headache symptoms during withdrawal, good luck!How_long_do_Lexapro_withdrawal_symptoms_last
I am on my fourth day of quitting Lexapro cold turkey. Yes, I am itching! I am hoping that this goes away, along with a nagging dizziness if I turn my head too fast or stand up abruptly
Please see the related question below. You will find all kinds of experiences and advice there around withdrawal from Lexapro.
Valerie Atwood has written: 'Drug and Narcotic Withdrawal Symptoms' 'Drug withdrawal symptoms' -- subject(s): Bibliography, Drug withdrawal symptoms, Indexes, Periodicals, Substance Withdrawal Syndrome